Three days after treatment my skin sags could istodax be thecause
Hello - Istodax could be the cause and you should see your Dr. Click on link below
Wishing you the best and I hope that your treatment is successful.
The short answer I believe is yes. I was on IV romidepsin, and I know the recommendations were to keep hydrated. I drank 3 liters or so of water per day. I would mention it to your doctor. Certainly, unless you have a history of cardiac failure, there is no real downside to staying well hydrated.
- Istodax Information for Consumers
- Istodax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Istodax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cutaneous T-cell Lymphoma - I am in Australia, my dr. says that we have to source the drug vornostat
Posted 19 Sep 2009 • 1 answer
Posted 4 Dec 2010 • 2 answers
Posted 6 Jul 2011 • 1 answer
Posted 15 Aug 2013 • 1 answer
Posted 23 Jun 2015 • 2 answers